# SDR CA011017007

- Difficulty date: September 22, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 5,526 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Part number: CH71HER
- Condition: Cracked
- Location: Cylinder Head
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) - NR 6 CYLINDER ASSEMBLY CRACKED FROM EXHAUST VALVE SEAT TO INJECTOR PORT TO INTAKE VALVE SEAT. - INJECTOR AND FUEL FLOW AND PRESSURE NORMAL SO CAUSE UNKNOWN.- CYLINDER REPLACED.
